# SDR JJBA20231106001

- Difficulty date: November 2, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 40,030 hours, 28,183 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00744
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LOST PRESSURIZATION ON CLIMB OUT IN AUTO.  PERFORMED MANUAL PRESSURIZATION. OPS CHECK SAT. PERFORMED AUTO PRESSURIZATION. OPS CHECK FAILED. REMOVED AND REPLACED DIGITAL CONTROLLER. OPS CHECK SAT FOR NEW CONTROLLER. AIRCRAFT FAILED LEAK DOWN CHECK. REMOVED AND REPLACED SECOND FROM FRONT FUSELAGE DRAIN. PERFORMED LEAK DOWN TEST AND FOUND TO BE SATISFACTORY.
